# SDR DALA2022052603664

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 84,467 hours, 39,114 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 L2 DOOR D-RING LANYARD NEEDS TO BE SECURED IT IS CAUSING PROBLEMS ARMING THE GIRT BAR. CORRECTIVE ACTION: RESECURED D0RING LANYARD PER B 757 AMM25-69.( 8585724)
